# SDR ASAA2019051729419

- Difficulty date: May 17, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 39,315 hours, 11,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FS 867 LBL 18 BRACKET 149A8109 - 114 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED BRACKET IAW SRM 51 40 02 0G 0 7D.
